# SDR USAA960488

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 967-972
- Part time: 35,513 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND 5 INCH BY 3 INCH CORRODED AREA STR 27L BS 967 TO BS 972.  INSTALLED STRINGER SPLICE, REPAIRED PER SRM 53-10-3, FIGURE 1.  CORROSION TASK NR:  C53-208-01.  CORROSION LEVEL:  2.  (X)
